<< Previous Issue Communications of the Korean Mathematical Society (Vol. 21, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 595—794
선형보존자 문제들에 관한 연구
송석준
MSC numbers : 15A03, 15A04
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 595—612
$g$등급 완전 아이디얼의 구조정리
강오진, 고형준
MSC numbers : 13C05, 13C40, 14M10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 613—630
On boundedness for complex valued functions on the $p$-adic vector space
Min-Soo Kim, Jin-Woo Son
MSC numbers : 1.10E+96
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 631—640
Some Remarks on the Primary ideals of $\Bbb Z_{p^m}[X]$
Sung Sik Woo
MSC numbers : 13C12
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 641—652
Roughness in subtraction algebras
Sun Shin Ahn, Young Bae Jun, Kyoung Ja Lee
MSC numbers : 03G25, 06B10, 06D99
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 653—664
A variant of the generalized vector variational inequality with operator solutions
Sangho Kum
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 665—673
Certain representation of a real polynomial
Young Joon Ahn, Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 675—678
A Common Fixed Point Theorem for A Sequence of Self Maps in Intuitionistic Fuzzy Metric Spaces
Servet Kutukcu
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 679—687
Generalized Nonlinear Multivalued Mixed Quasi-variational-Like Inequalities
Byung-Soo Lee, M. Firdosh Khan, Salahuddin
MSC numbers : 49J40, 90C33
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 689—700
Positive coexistence for a simple food chain model with Ratio-dependent functional response and cross-diffusion
Wonlyul Ko, Inkyung Ahn
MSC numbers : 35J60, 35Q80
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 701—717
Weighted composition operators between $H^\infty$ and bergman type spaces
Xiangling Zhu
MSC numbers : Primary 47B33, Secondary 32A38
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 719—727
Ribaucour transformations on Riemannian space forms in Lorentzian space form
Joonsang Park
MSC numbers : 57N35
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 729—737
Ribaucour transformation for flat $m$-Submanifolds in $\mathbb{H}^{m+n}$
Dafeng Zuo
MSC numbers : 53A05, 35Q51
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 739—747
$p$-stacks on supratopological spaces
Won Keun Min
MSC numbers : 54A10, 54A20, 54D10, 54D30
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 749—758
A Characterization of Hyperbolic Toral Automorphisms
Joo Sung Lee
MSC numbers : 34C35,54H20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 759—769
Strong laws for weighted sums of i.i.d. random variables
Guang-hui Cai
MSC numbers : 60F15
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 771—778
Functional central limit theorems for multivariate linear processes generated by dependent random vectors
Mi-Hwa Ko
MSC numbers : 60F05, 60G10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 779—786
Subordination, self-decomposability and semi-stability
Gyeong Suk Choi, Sang Yeol Joo, Yun Kyong Kim
MSC numbers : Primary 60G51; Secondary 60E07
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 787—794

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd